Re: 29 hours off norco..... Trigeminal neuralgia full swing help please
Hi Lulu and welcome! If you go to the top of the page where all the addiction and recovery stories are, there is a post called "suggestions for tapering" Absolutely everything you need to know, is in that post. I am so sorry to hear about the seizure and slamming your head that hard! OUCH!
Withdrawal sucks and there is no other way to put it. The symptoms aren't permanent, keep reminding yourself of that. They should peak around day 3 or 4, and start to go down from there. Make sure you stay hydrated, and try to keep something in your stomach. Like crackers or dry cereal. You can do this!!! I know how hard it is! trust me, ive been there. I am here for you if you just need to vent or have questions. Ireally really suggest reading that sticky at the top of the page. It has a ton of home remedies for withdrawal.
OH-get some immodium ad. take four instead of one or two. Not only will it stop the diarrhea, but it actually relieves ssome of the withdrawal symptom, or at least minimizes them. Even though its not an opiate, it still acts on the opiate receptors in the intestines. I think that's how it gets rid of some withdrawal symptoms. You cant get high off of it though.
Get some melatonin for sleep at night. take 6mg instead of 3. It's all natural, so no worries. I love it and I stll take it.
If i think of anything else I'll let ya know. If you have anymore questions, just ask, someone will pop up with the answer because we've all been there.
Take care of yourself and try and rest. Hang in there! You can do this!!!